Alert archive / Texas / Tornado Warnings in 2018
Tornado Warning 10, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Sep 15, 2018, 1:14 PM CDT for Aransas County, San Patricio County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2018, 1:14 PM CDT (18:14 UTC)
- Expired
- Sep 15, 2018, 1:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Aransas County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 30 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 6.2 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1126 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 479 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
363
WFUS54 KCRP 151814
TORCRP
TXC007-409-151845-
/O.NEW.KCRP.TO.W.0010.180915T1814Z-180915T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Corpus Christi TX
114 PM CDT SAT SEP 15 2018
The National Weather Service in Corpus Christi has issued a
* Tornado Warning for...
Southwestern Aransas County in south central Texas...
Southeastern San Patricio County in south central Texas...
* Until 145 PM CDT.
* At 113 PM CDT, a strong thunderstorm capable of producing a
tornado was located over Ingleside On The Bay, or 8 miles
southeast of Portland, moving north at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
* This dangerous storm will be near...
Aransas Pass around 120 PM CDT.
Portland and Ingleside around 135 PM CDT.
Gregory around 140 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2779 9727 2799 9733 2799 9711 2779 9714
2779 9720 2778 9720
TIME...MOT...LOC 1813Z 177DEG 17KT 2782 9721
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
TC2 follow-up statements
374
WWUS54 KCRP 151824
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
124 PM CDT SAT SEP 15 2018
TXC007-409-151845-
/O.CON.KCRP.TO.W.0010.000000T0000Z-180915T1845Z/
Aransas TX-San Patricio TX-
124 PM CDT SAT SEP 15 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
SOUTHWESTERN ARANSAS AND SOUTHEASTERN SAN PATRICIO COUNTIES...
At 124 PM CDT, a strong thunderstorm capable of producing a tornado
was located over Ingleside, or near Portland, moving north at 20 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This dangerous storm will be near...
Gregory around 135 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2782 9726 2798 9732 2799 9711 2788 9714
2783 9715
TIME...MOT...LOC 1824Z 177DEG 17KT 2787 9721
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
TC414
WWUS54 KCRP 151838
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
138 PM CDT SAT SEP 15 2018
TXC007-409-151846-
/O.EXP.KCRP.TO.W.0010.000000T0000Z-180915T1845Z/
Aransas TX-San Patricio TX-
138 PM CDT SAT SEP 15 2018
...THE TORNADO WARNING FOR SOUTHWESTERN ARANSAS AND SOUTHEASTERN SAN
PATRICIO COUNTIES WILL EXPIRE AT 145 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this storm.
LAT...LON 2782 9726 2798 9732 2799 9711 2788 9714
2783 9715
TIME...MOT...LOC 1836Z 177DEG 17KT 2792 9721
$$
TCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Sep 15, 12:34 PM CDT, 40 minutes earlier.
Area forecast discussion, Sep 15, 12:34 PM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1234 PM CDT Sat Sep 15 2018
.DISCUSSION...
See aviation discussion below for the 18Z TAFs.
&&
.AVIATION...
A trough will continue to move northwest across S TX leading to
variable wind direction as well as bands of convection throughout
the day and into tonight. Generally expecting VFR conditions this
afternoon with periods of MVFR/IFR conditions in and near the
convection. As the trough moves farther northwest, the focus for
the heaviest rainfall is expected to shift west toward the LRD
area this afternoon and evening. Another round of convection is
expected late tonight across CRP to LRD but should begin to see drier
air moving into the VCT area by early Sun morning leading to
lowering rain chances and improving conditions.
&&
.PREVIOUS DISCUSSION... /Issued 1020 AM CDT Sat Sep 15 2018/
DISCUSSION...
The 12Z CRP sounding shows a 2.57 inch PWAT. Deep tropical
moisture will continue to advect across S TX today as an elongated
trough slowly moves northwest. This will put the eastern portions
of S TX in the more favorable eastern side of the trough today,
with western areas becoming increasingly favorable for heavy
rainfall through the afternoon. Some instability will also lead to
a few thunderstorms.
For marine concerns, wind gusts up to around 30 knots will be
possible. The atmosphere is also favorable for waterspouts today.
Any heavy downpours will also lead to lower visibilities, making
navigation hazardous.
PREVIOUS DISCUSSION... /Issued 644 AM CDT Sat Sep 15 2018/
DISCUSSION...See Aviation section for 12Z TAFs.
AVIATION...Poor aviation conditions will exist over the forecast
area for the most of the day today. Widespread showers with heavy
rain along and embedded thunderstorms will continue over the
coastal plains today as the area of low pressure near ALI slowly
moves inland. MVFR ceilings will be prevalent over the coastal
plains through the period with IFR ceilings/vsbys expected within
the showers and thunderstorms and even LIFR conditions with the
stronger showers and storms. Scattered showers on the west side of
the tropical wave will increase late this morning affecting LRD
area and continue into the afternoon as the tropical wave
continues to slide to the northwest. The Brush Country should see
convection linger into the nighttime hours as the wave drifts west
of the region. Should see a decrease in convection over the
coastal plains by this evening but MVFR ceilings still expected.
Coastal convergence will lead to scattered showers redeveloping
overnight and affecting the coastal TAF sites with MVFR
ceilings/vsbys.
PREVIOUS DISCUSSION... /Issued 428 AM CDT Sat Sep 15 2018/
SHORT TERM (Today through Sunday)...
Copious moisture will remain over the region as the tropical wave
slowly moves inland today. Latest analysis shows the surface low
west of Alice with a strong low level convergence axis along the
coast. Strong moisture influx and large scale lift will continue
on the east side of the tropical wave as it moves to the northwest
today. Will continue Flash Flood Watch for entire area today. The
tropical wave will be exiting the western Brush Country this
evening but the region will remain in the favorable region of lift
on the east side of the tropical wave tonight. Expect another
round of convection to develop and move across the Brush Country
tonight. Models show deep moisture will remain in this area with
the precipitable water values around 2.4 inches. With this area
having seen abundant rainfall in the past week, any additional
heavy rain will lead to flash flooding. Extended the Flash Flood
Watch for the western four counties tonight. Hi-res models
indicate there will be another round of showers form in the
coastal convergence zone overnight tonight but the moisture will
not be as high as this morning. The low to mid level low will
continue to drift away from the region to the northwest on Sunday.
But adequate moisture will remain in the area for scattered
convection to develop. Kept chance PoPs over South Texas for
Sunday with higher chances out west. High temperatures will be
slightly warmer on Sunday.
MARINE (Today)...
A moderate onshore flow will continue over the coastal waters
today as the tropical wave slowly moves inland. SCEC conditions
will linger through the day over the Gulf waters as widespread
showers and scattered thunderstorms affect the marine areas. Some
of the storms could produce wind gusts to 30 knots at times.
TIDES (Today)...
Tides continue to be elevated this morning with levels running
about 1.4 to 1.5 feet above expected. Tides are around 2 feet MSL
at Bob Hall Pier at this time while Port Aransas and Port O'Connor
are around 1.8 feet MSL. High tide this morning is a broad high
tide that will linger through much of the morning before going
toward low tide. If elevated tide levels begin to show a
decreasing trend, this advisory may be allowed to expire this
afternoon or even be canceled early. High period swells continue
to impact the Middle Texas coast. This will maintain the high risk
of rip currents for gulf facing beaches today.
LONG TERM (Sunday Night through Friday)...
Sunday night through Tuesday...Concur with the ECMWF/GFS
deterministic output that an upper ridge will build over the region
while CWA PWAT values fall to below normal per GFS deterministic.
Nevertheless, will maintain isolated convection over the CWA/MSA.
Wednesday...The upper ridge is predicted to move to the SERN
CONUS (GFS/ECMWF), as an upper trough moves across the Rockies.
PWAT values are predicted to increase to approximately near normal
(GFS.) Will maintain isolated convection. Thursday/Friday...ECMWF
and GFS differ with respect to the amplitude of the disturbance
across the Rockies/Plains. The GFS has more amplitude which
contribute to a cold front approaching TX Friday. Yet, the ECMWF
is more zonal which results in a much weaker front. Nevertheless,
PWAT values are expected to continue to increase to above normal
owing to deep layer onshore flow. Thus, anticipate an increase in
the chance for convection. No marine hazards during the period
(based on WaveWatch output and expected wind.) Expect maximum Heat
Index values around 100F or less.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 85 75 88 76 90 / 90 50 40 10 20
Victoria 85 73 90 73 92 / 80 30 30 10 20
Laredo 86 75 89 74 92 / 80 60 50 30 20
Alice 85 73 90 74 92 / 90 50 40 20 20
Rockport 83 76 87 78 88 / 90 50 30 20 20
Cotulla 84 73 89 73 91 / 90 60 50 20 20
Kingsville 85 74 88 75 92 / 90 40 40 20 20
Navy Corpus 85 79 87 79 88 / 90 50 30 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk until 7 PM CDT this evening For the
following zones: Aransas Islands...Calhoun Islands...
Kleberg Islands...Nueces Islands.
Flash Flood Watch until 7 PM CDT this evening For the following
zones: Aransas Islands...Bee...Calhoun Islands...Coastal
Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
Nueces...Coastal Refugio...Coastal San Patricio...Goliad...
Inland Calhoun...Inland Kleberg...Inland Nueces...Inland
Refugio...Inland San Patricio...Jim Wells...Kleberg
Islands...Live Oak...Nueces Islands...Victoria.
Coastal Flood Advisory until 7 PM CDT this evening For the
following zones: Aransas Islands...Calhoun Islands...
Kleberg Islands...Nueces Islands.
Flash Flood Watch through Sunday morning For the following
zones: Duval...La Salle...McMullen...Webb.
GM...None.
&&
TE/81...AVIATIONHazardous weather outlook, Sep 15, 5:01 AM CDT, 8 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 501 AM CDT Sat Sep 15 2018 TXZ229>234-239>247-342>347-442-443-447-161115- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 501 AM CDT Sat Sep 15 2018 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Locally heavy rainfall will be possible today with numerous showers and scattered thunderstorms. A Flash Flood Watch is in effect today for all of South Texas. Threat for locally heavy rainfall will shift west into the Brush Country tonight as the tropical wave moves west. The Flash Flood Watch will continue for the western Brush Country through tonight. A Coastal Flood Advisory is in effect for the Middle Texas coast through this evening. Elevated tide levels will cause minor tidal overflow around the time of high tide today. Long period swells will keep a High Risk of rip currents for gulf facing beaches today. .DAYS TWO THROUGH SEVEN...Sunday through Friday Scattered thunderstorms are expected Sunday. Isolated thunderstorms are expected Monday through Thursday. Scattered thunderstorms again Friday. There will be a moderate risk of rip currents for gulf facing beaches Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-161115- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 501 AM CDT Sat Sep 15 2018 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Locally heavy rainfall will be possible today with numerous showers and scattered thunderstorms. Showers and thunderstorms could produce wind gusts to 30 mph at times today. Scattered showers and thunderstorms are expected tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Scattered thunderstorms are expected Sunday. Isolated thunderstorms are expected Monday through Thursday. Scattered thunderstorms again Friday. TMT/WC
In the hours before
Local storm report, Sep 15, 9:37 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
937 AM CDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM FLASH FLOOD FLOUR BLUFF 27.65N 97.30W
09/15/2018 NUECES TX PUBLIC
HEAVY RAIN PRODUCING FLASH FLOODING WITH WATER MOVING
INTO SOME APARTMENTS NEAR THE 9300 BLOCK OF SPID
&&
EVENT NUMBER CRP1800194
DSVSpecial weather statement, Sep 15, 9:47 AM CDT, 3 hours 27 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 947 AM CDT SAT SEP 15 2018 TXZ244-245-343-344-443-151515- Inland San Patricio-Coastal Nueces-Coastal San Patricio-Nueces Islands-Coastal Aransas- 947 AM CDT SAT SEP 15 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ARANSAS...EAST CENTRAL NUECES AND SOUTHEASTERN SAN PATRICIO COUNTIES... At 946 AM CDT, a strong thunderstorm was located near Texas A&M University Corpus Christi, or 8 miles south of Portland, moving north at 25 mph. Winds in excess of 35 mph are possible with this storm. Locations impacted include... Corpus Christi, Portland, Taft, Ingleside, Aransas Pass, Gregory, Ingleside On The Bay, Christus Spohn Hospital South, Corpus Christi North Beach, Bay Area Medical Center, Cole Park, Mustang Island State Park, Driscoll Childrens Hospital, Texas A&M University Corpus Christi, Downtown Corpus Christi, Taft Southwest and Corpus Christi Naval Air Station. LAT...LON 2797 9745 2799 9712 2766 9716 2766 9738 TIME...MOT...LOC 1446Z 180DEG 23KT 2777 9728 TC
Local storm report, Sep 15, 10:27 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1027 AM CDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 AM FLASH FLOOD CLARKWOOD 27.78N 97.54W
09/15/2018 NUECES TX LOCAL OFFICIAL
CLARKWOOD ROAD AT HIGHWAY 44 IS FLOODED
&&
EVENT NUMBER CRP1800195
TCLocal storm report, Sep 15, 10:47 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1047 AM CDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM FLASH FLOOD TAFT 27.98N 97.39W
09/15/2018 SAN PATRICIO TX DEPT OF HIGHWAYS
FM 631, FM 1944, AND FM 2046 ARE CLOSED DUE TO FLOODING
VIA DRIVETEXAS.ORG
&&
EVENT NUMBER CRP1800196
TCLocal storm report, Sep 15, 11:42 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1142 AM CDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD PORTLAND 27.88N 97.33W
09/15/2018 SAN PATRICIO TX SOCIAL MEDIA
PHOTOS AND VIDEOS OF SIGNIFICANT STREET FLOODING. WATER
IS COVERING THE PARKING LOT OF AN AREA GAS STATION.
&&
EVENT NUMBER CRP1800197
TCLocal storm report, Sep 15, 11:45 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1145 AM CDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 AM FLOOD ROBSTOWN 27.80N 97.66W
09/15/2018 NUECES TX SOCIAL MEDIA
SEVERAL PICTURES AND VIDEOS OF STREET AND PARKING LOT
FLOODING ROBSTOWN.
&&
EVENT NUMBER CRP1800198
TCThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 7:28 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Nueces | 3 hr |
| Sep 14, 10:31 PM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Refugio | 6 hr |
| Sep 15, 12:24 AM CDT | Areal Flood Advisory | CRP | Aransas, Kleberg, Nueces, San Patricio | 6 hr |
| Sep 15, 12:56 AM CDT | Flash Flood Warning | CRP | Aransas | 3 hr |
| Sep 15, 3:37 AM CDT | Areal Flood Advisory | CRP | Goliad, Victoria | 6 hr |
| Sep 15, 8:29 AM CDT | Areal Flood Advisory | CRP | Aransas, Refugio, San Patricio | 3 hr |
| Sep 15, 8:46 AM CDT | Flash Flood Warning | CRP | Nueces, San Patricio | 3 hr |
| Sep 15, 9:36 AM CDT | River Flood Warning | CRP | Calhoun, Refugio, Victoria | 35 hr |
| Sep 15, 9:47 AM CDT | Special Weather Statement | CRP | Nueces | 28 min |
| Sep 15, 9:54 AM CDT | Special Marine Warning | CRP | 21 min | |
| Sep 15, 10:37 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio | 113 min |
| Sep 15, 11:27 AM CDT | Areal Flood Warning | CRP | Nueces, San Patricio | 3 hr |
| Sep 15, 11:51 AM CDT | Areal Flood Advisory | CRP | Aransas, Refugio, San Patricio | 3 hr |
| Sep 15, 12:43 PM CDT | Flash Flood Warning | CRP | Nueces, San Patricio | 3 hr |
| Sep 15, 12:46 PM CDT | Flash Flood Warning | CRP | Aransas, Refugio, San Patricio | 3 hr |
| Sep 15, 12:52 PM CDT | Special Marine Warning | CRP | 23 min | |
| Sep 15, 2:19 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio, San Patricio | 3 hr |
| Sep 15, 3:07 PM CDT | Special Weather Statement | CRP | Kleberg | 23 min |
| Sep 15, 3:32 PM CDT | Flash Flood Warning | CRP | Aransas, Nueces, San Patricio | 3 hr |
| Sep 15, 3:35 PM CDT | Areal Flood Advisory | CRP | Kleberg | 3 hr |
| Sep 15, 3:45 PM CDT | Flash Flood Warning | CRP | Kleberg | 3 hr |
| Sep 15, 4:25 PM CDT | Special Marine Warning | CRP | 35 min | |
| Sep 15, 4:40 PM CDT | Special Weather Statement | CRP | Kleberg | 35 min |
| Sep 15, 5:18 PM CDT | Flash Flood Warning | CRP | Bee, Goliad, Refugio, San Patricio | 107 min |
Nearby
Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.